# SDR AWXA200601305

- Difficulty date: July 12, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53730747202
- Condition: Corroded
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK LOC FS 36 TO Y 1292.  SEAT TRACK REPLACED FROM FS 36 TO FS 41 IAW SRM 51-72-11.  DUE FOUND OUT OF LIMITS.
